# SDR CALA2022081902124

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Channel
- Part number: D5348004320601
- Condition: Corroded
- Location: Fr66 To Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED FR66 TO FR68 LEVEL STRG23L IN PASSENGER CABIN.SEE AEROMAN NON ROUTINE 2022-343198 REMOVED AND REPLACED LOWER SILL LOCATED FR66 TO FR68 AT LEVEL POINT AREA:L=0.604 IN W=0.485 IN;D=0.079 IN, NOMINAL THICKNESS= SILL PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE STR 23L IN PASSENGER CABIN.IAW A320 SRM 51-72-11-911-001 AND 0.150 IN; MRT=0.071 IN. TOOL USED CALIPER P/N 500-464 S/N DAMAGE PERFORMED SCEPTRE ENTRY ON LOGPAGE #9311419 DRAWING #D53480009, D53474250,D53480076 B17030932, CAL.DUE DATE:29NOV22 AND ULTRASONIC EQUIPMENT P/N MEASURES OF CORRODED AREA DEEPEST 45MG;S/N 130066701;CAL DUE DATE:08APR23 AFTER REMOVED LOWER
